MathSciNet Relay Station
MathSciNet bibliographic data
MR1059948 13D25 (13C15)
Kirby, David Generalized Koszul complexes and the extension functor. Comm. Algebra 18 (1990), no. 4, 1229–1244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement